Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone had issues with getting the Mirena implant taken out?

In January of this year I had the implant put in, August it fell out, don't ask me how because thats a question i keep asking.
But I had heavy bleeding for the first 6 months!!! Well im on YAZ now and I just finished my second pack last week, I had three days of very light bleeding now its gone.. I used to be on BC before I got pregnant with my daughter, I had no sideffects while on it, I also didn't have any of the symptoms when I was pregnant with her.
Now I'm craving foods, breast tenderness, i had nausea earlier this month, but weird feeling in my stomach, Is it normal for birth control to have these kind of side effects?

Answer Question
 
Anonymous

Asked by Anonymous at 11:59 PM on Oct. 27, 2009 in Health

Answers (1)
  • I think they can be side effects of birth control....i've never taken yaz but i had an implant for about a year.

    Just to be safe have you taken a pregnancy test...it is improbable but not impossible to get pregnant on bc..

    tntmom1027

    Answer by tntmom1027 at 12:33 AM on Oct. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN